# SDR AT9900507

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CRACK IN FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 522 AND BL 6L.  STOP DRILLED, FABRICATED DOULBER REPAIR, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 53-01 FIG 2, 51-10-4 AND EA NR 12-5321-29-C1362.
